# SDR DHL200080601

- Difficulty date: May 26, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE NR 2 AFTER TAKEOFF AT 5,000 FEET CLIMBING.  REPLACED NR 2 ENGINE PER DHL DC-8 TASK M/M 71-00-01 AND 71-00-02, OPS CHECK NORMAL.
